# SDR IPXA2016041802325

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 92,173 hours, 15,658 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Card
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

INTERMITTENT APU LIGHT ON APU FIRE HANDLE WITH CLICKING NOISE.  APU NOT RUNNING. OCCASIONAL FIRE APU LIGHT BUT MSG QUICKLY DISAPPEARS.  SAME SYMPTOMS OCCURING FRON TPE-ANC FLT ON 4/14. APU HANDLE PULLED AS PRECAUTIONARY & BOTTLE DISCHARDED.  R & R CARD A2-2 APU FIRE IAW AMM 26-15-00/501.  OPS CHECK NORMAL AT THIS TIME.
